# SDR R61A201807090751

- Difficulty date: June 23, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N421YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000386
- Aircraft time: 11,713 hours, 7,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY MAINTENANCE VISIT, MAINTENENCE FOUND CORROSION ON PAX FLOOR STRUCTURE AT FR 16 LBL 13-14. BLENDED AND FOUND TO BE OUT OF LIMITS PER SRM 51-10-03 AMD 53-10-10. REMOVED AND REPLACED DOUBLER IAW SRM 51-42-02, AND 51-40-03.
